Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: unusual weight loss on effexor? fayeroe

Posted by LyndaK on February 27, 2003, at 20:51:35

In reply to Re: unusual weight loss on effexor?, posted by fayeroe on February 27, 2003, at 19:26:15

> i was not overweight before. i am underweight now. and absolutely no appetite. i force myself to eat. and only once a day. effexor is the only med that i take, so it has to be causing this. plus not sleeping like i used to. i am definitely going to talk to my doctor soon.

Hi,

I just wanted to let you know that I also experienced weight LOSS and no appetite when on Effexor. It also gave me insomnia which I had to take Ativan to counteract. Definitely talk to your doc.

Lynda


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:LyndaK thread:13781
URL: http://www.dr-bob.org/babble/20030224/msgs/204506.html